Can U Get High Off Benadryl?

2 Answers

ruejah krueger Profile
ruejah krueger answered
Yes! You can! But it can be extreamly dangerous. Diphenhydramine, (the active ingredient in benadryl) is an antihistamine used (mostly) for allergies. However, some people do take it relationally. If you are one of those people, or are just curious, I would strongly sugest that you follow a few rules to insure your safety. Rule 1: NEVER under any circumstances, mix it with other medications or alcohol. This ruel goes for any drug. Rule 2. Don't take more than 18. 9 is a typical dose, but 18 is a bit risky. I have personally tried 20, thinking it wouldn't hurt me because I had done it before, but it almost killed me. Rule 3. If you have a severe reaction like; severe pain, vomiting or trouble breathing... You should seek medical attention because you CAN die from a benadryl overdose.

Answer Question

Anonymous